MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-04-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Swelling/ Edema (4577); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 200-23-15 - cr tibial insert sz3, 15mm ((b)(6)); 200-01-03 - cemented cr femoral sz 3 ((b)(6)); 200-04-33 - cemented finned tib.Tra sz 3f/3t ((b)(6)); 200-05-26 - inset patella 26mm ((b)(6)).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01334.The revision reported was likely the result of prosthesis wear of the tibial insert, osteolysis, and tibial loosening.The wear may have been due to a combination of third body wear, positioning of the components, instability, and/or patient related conditions.The reported aseptic (non-infected) tibial loosening/osteolysis may have been due to an insufficient bond between the tibial tray and the bone.However, this cannot be confirmed.It is unclear if the reported loosening may have contributed to the wear or if the wear may have contributed to the reported loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #1 of 2 for this event.It was reported a patient had an initial right total knee arthroplasty.Subsequently, the patient experienced aseptic (non-infected) loosening, pain, swelling, stiffness and prosthesis wear.As a result, approximately on an unknown date, the patient underwent a right knee revision procedure.It was reported the tibial insert component had significant wear and the tibial tray component was loose.It was reported the patient presents to be doing well post the right knee revision.The patient was revised to another manufacturer's construct.No additional information is available.

Brand Name
CEMENTED FINNED TIB. TRA SZ 3F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24638997
Report Number1038671-2026-00297
Device Sequence Number9876728
Product Code JWH
UDI-Device Identifier10885862039736
UDI-Public10885862039736
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2016
Device Catalogue Number200-04-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date03/19/2026
Date Device Manufactured08/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight107 KG